Document Detail


Acute toxic hepatitis caused by an aloe vera preparation in a young patient: a case report with a literature review.
MedLine Citation:
PMID:  25073673     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Aloe is one of the leading products used in phytomedicine. Several cases of aloe-induced toxic hepatitis have been reported in recent years. However, its toxicology has not yet been systematically described in the literature. A 21-year-old female patient was admitted to our hospital with acute hepatitis after taking an aloe vera preparation for four weeks. Her history, clinical manifestation, laboratory findings, and histological findings all led to the diagnosis of aloe vera-induced toxic hepatitis. We report herein on a case of acute toxic hepatitis induced by aloe vera. (Korean J Gastroenterol 2014;64:54-58).
Authors:
Jeonghun Lee; Mi Sun Lee; Kwan Woo Nam
Related Documents :
23601243 - Acute bacterial meningitis with coincident methamphetamine use: a case report and revie...
23174423 - Peer consultation on relationship between pac profile and toxicity of petroleum substan...
8183163 - Paederus dermatitis amongst medical students in usm, kelantan.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  The Korean journal of gastroenterology = Taehan Sohwagi Hakhoe chi     Volume:  64     ISSN:  1598-9992     ISO Abbreviation:  Korean J Gastroenterol     Publication Date:  2014 Jul 
Date Detail:
Created Date:  2014-07-30     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101189416     Medline TA:  Korean J Gastroenterol     Country:  Korea (South)    
Other Details:
Languages:  eng     Pagination:  54-8     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  [Recurrence of multiple focal nodular hyperplasia in a young male patient].
Next Document:  TIR-domain-containing adapter-inducing interferon-? (TRIF) regulates Th17-mediated intestinal immuno...